# SDR 9623923217

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hyd Reservoir
- Condition: Low Fluid
- Location: Yellow Hyd Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS POWER WAS ADVANCED FOR TAKEOFF, RECEIVED HYD-Y RSVR LO LVL MESSAGE.  TAKEOFF WAS ABORTED AT 40 KNOTS.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE SERVICED THE YELLOW HYDRAULIC SYSTEM.
